Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 83, NWS Cleveland, OH

October 23, 2020

NWS Cleveland, OH issued this small craft advisory at Oct 23, 2020, 3:18 AM EDT. It took effect at Oct 23, 2020, 8:00 PM EDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Oct 23, 2020, 3:18 AM EDT (07:18 UTC)
In effect from
Oct 23, 2020, 8:00 PM EDT
Expired
Oct 24, 2020, 3:38 PM EDT
In force
20 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

050 
WHUS71 KCLE 230718
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
318 AM EDT Fri Oct 23 2020

LEZ142>149-231930-
/O.NEW.KCLE.SC.Y.0083.201024T0000Z-201024T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
318 AM EDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT SATURDAY...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 2 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay OH 
  to Ripley NY.

* WHEN...From 8 PM this evening to 5 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
6 follow-up statements
708 
WHUS71 KCLE 231628
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1228 PM EDT Fri Oct 23 2020

LEZ142>149-240030-
/O.CON.KCLE.SC.Y.0083.201024T0000Z-201024T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1228 PM EDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM EDT SATURDAY...

* WHAT...Northwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 2 to 5 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay OH 
  to Ripley NY.

* WHEN...From 8 PM this evening to 5 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
973 
WHUS71 KCLE 231935
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
335 PM EDT Fri Oct 23 2020

LEZ142>149-240345-
/O.CON.KCLE.SC.Y.0083.201024T0000Z-201024T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
335 PM EDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM EDT SATURDAY...

* WHAT...Northwest winds 10 to 20 knots with gusts up to 30 
  knots and waves 3 to 6 feet expected.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay OH 
  to Ripley NY.

* WHEN...From 8 PM this evening to 5 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
982 
WHUS71 KCLE 240223
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1023 PM EDT Fri Oct 23 2020

LEZ142>149-241030-
/O.CON.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1023 PM EDT Fri Oct 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

* WHAT...Northwest winds 10 to 20 knots with gusts up to 30 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay OH 
  to Ripley NY.

* WHEN...Until 5 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
918 
WHUS71 KCLE 240745
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
345 AM EDT Sat Oct 24 2020

LEZ142>149-241545-
/O.CON.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
345 AM EDT Sat Oct 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 knots with gusts up to 25 knots 
  and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay OH 
  to Ripley NY.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
975 
WHUS71 KCLE 241358
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
958 AM EDT Sat Oct 24 2020

LEZ142-143-241500-
/O.CAN.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
958 AM EDT Sat Oct 24 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

North winds over the western basin have diminished to 5 to 15
knots this morning and waves have subsided to 1 to 3 feet. Waves
will continue to subside during the day and therefore the Small
Craft Advisory has been cancelled.

$$

LEZ144>149-242100-
/O.CON.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
958 AM EDT Sat Oct 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...North winds 5 to 15 knots with gusts up to 20 knots and 
  waves 2 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from the Islands OH 
  to Ripley NY.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
947 
WHUS71 KCLE 241938
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
338 PM EDT Sat Oct 24 2020

LEZ144>149-242045-
/O.CAN.KCLE.SC.Y.0083.000000T0000Z-201024T2100Z/
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
338 PM EDT Sat Oct 24 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

North winds over the lake have diminished to 5 to 15 knots and 
waves have subsided to 1 to 3 feet. Therefore, the Small Craft 
Advisory has been cancelled.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 1:35 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Oct 23, 1:35 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
135 AM EDT Fri Oct 23 2020

.SYNOPSIS...
Low pressure over eastern Iowa will move northeast across the
central Great Lakes by Friday evening. The low will force a cold
front east across the region Friday afternoon and evening. A
ridge of high pressure will build southeast out of Alberta,
Canada over the weekend into the Great Lakes region. The high
pressure will move east of the area to Maine by Sunday night
allowing a warm front to lift north across the region.

&&

.NEAR TERM /THROUGH TODAY/...
Some fog is developing across portions of NW PA. So far it is
mostly in the valleys. However it appears some fog may be trying
to build down the lakeshore from NY. Will will continue to
monitor this but believe winds will increase enough over the
next couple hours to dissipate the fog.

Winds should stay up overnight so expect lows to remain unseasonably
warm. Most locations will range from the upper 50's to lower 60s.

Models still trending toward broad sweeping upper level trough
across the lower 48 states during the early parts of this
forecast period. Amplification of the upper level trough will
take place along the West Coast and then dive into the central
United States through Friday. Latest indications are that the
trough will dig a bit deeper into the Plains states before
moving east toward our area.  As this trough passes over the
Mississippi Valley region and trends toward becoming negatively
tilted by Friday afternoon, the surface low pressure system will
lift northeast through the eastern Great Lakes to near Quebec.
The surface low will slow in forward motion Friday as it deepens
in the inverted trough axis before eventually lifting northeast.

A trailing cold front will slide east into the area Friday
afternoon and evening. Latest updated SPC guidance indicates the
marginal risk for severe thunderstorms has advanced further east
to cover much of the Ohio forecast area. The wind threat has
also been pushed east as well but tornado threat remains
unchanged in the extreme southwest portion of the area. Will
need to monitor radar trends tomorrow for the threat for severe
weather. Precipitable water values around 1.5 inch expected at
time of frontal passage and any storms are expected to be
progressive and not stall based on upper level wind flow. So,
with that in mind, storm total precipitation will range from
one third to two thirds of an inch of rain tomorrow and limit
flood threat for now.

Strong warm air advection will take place across the area
through the passage of the cold front tomorrow
afternoon/evening. Temperatures return to the middle and upper
70s across the area for tomorrow. After cold frontal passage
occurs, cold air advection will develop and temperatures will
drop back into the 40s across the area Friday night.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
High pressure will begin to build into the region from the northwest
on Saturday. This will usher cooler, drier air into the region.
North to northeasterly flow should keep lake effect clouds locked in
along the lakeshore Saturday. Looks like the air will be too dry for
any lake effect precipitation. Locations to the south of the
lakeshore could see some clearing Saturday afternoon or evening.

The high will begin exiting to the northeast of the area on Sunday
and a warm front will lift towards the region from the mid-
Mississippi Valley as low pressure moves into the southern Plains.
The front should move north into through our area Sunday night and
will be followed by return flow from the Gulf of Mexico. Rain
chances will increase from the evening through the overnight hours.

Weekend highs temperatures will generally be in the 50s, with
overnight lows falling into the 30s on Saturday night and the 40s on
Sunday night. A few spots in the far southern part of the CWA could
hit 60 degrees on Sunday afternoon.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A tumultuous weather pattern will develop for the first half of next
week as a frontal boundary potentially becomes nearly stationary
just to the south of the forecast area beginning Monday night and
multiple waves of low pressure move across our area. Periods of rain
will be likely Monday through Wednesday and thunderstorms could
develop on Monday. Return flow from the Gulf of Mexico will provide
plenty of humid air and precipitable water values will be near or
slightly above an inch, which is nearly double the average for this
time of year. As a result, rain may be heavy at times and there may
be potential for localized flooding. The northwestern part of our
area will be in the cold sector Wednesday as the front begins to
drift southeast and early-morning temps may be cold enough for a bit
of non-accumulating snowflakes to mix with any rain showers that
develop.

The front should drift southeast away from our area by Wednesday
afternoon or evening and drier weather will likely develop Wednesday
evening as flow shifts to the west or northwest. Models diverge on
Thursday, but showers could linger into Thursday as strong cold
front potentially approaches from the northwest.

Abundant cloud cover will keep high temperatures in the 50s through
Thursday, with lows in the 40s early Monday and Tuesday. Lows will
likely drop into the 30s and 40s Wednesday morning, with widespread
low temperatures in the 30s expected Thursday morning.

&&

.AVIATION /06Z Friday THROUGH Tuesday/...
VFR across the TAF sites this morning with deteriorating
conditions to MVFR and possibly IFR at times near the end of the
TAF period. A strong cold front will pass east across the area
later this afternoon and evening with thunderstorms likely along
the front. Have thunder mention at all sites except ERI due to
uncertainty on how well the line can hold together through the
evening. TSRA chances and MVFR ceilings/vsbys begin at 21Z at
TOL/FDY, progressing east through the afternoon and evening
hours across the rest of the TAF sites. Higher gusts near 40
knots may be possible in any stronger thunderstorms that impact
any of the TAF sites. Some residual rain showers with lower
MVFR/IFR vsbys may be possible at TAF sites along the lakeshore
like CLE/ERI.

Winds mostly out of the south this morning, around 10 knots.
Winds will gradually increase through the late morning and early
afternoon, but remain southerly, to the 15 to 20 knot range
with gusts of 20 to 25 knots possible. As the cold front moves
east across the area later today, winds will shift to the west,
then northwest and north and remain elevated in the 10 to 15
knot range.

Outlook...Non-VFR possible in lake effect rain showers at
CLE/CAK/YNG/ERI Saturday afternoon and evening. Non-VFR will return
Sunday night through Monday night and again on Tuesday.afternoon.

&&

.MARINE...
A warm front will lift north across the lake through this evening,
which will shift winds from easterly to southerly and the southerly
winds will increase to 15 to 20 knots on the lake. A cold front will
move east across the lake Friday evening and winds will become
northwesterly and remain at 15 to 20 knots. Still looks like a Small
Craft Advisory will likely be needed Friday night into Saturday
morning. High pressure will build over the Great Lakes Saturday into
Sunday. A warm front will enter the lower Great Lakes Sunday night
into Monday, followed by a cold front late Monday. High pressure
will build into the Great Lakes from the southwest on Tuesday. Winds
will gradually veer from easterly to northwesterly Sunday through
Tuesday and will generally remain below 15 knots.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Lombardy
NEAR TERM...Lombardy/MM
SHORT TERM...Maines
LONG TERM...Maines
AVIATION...Kahn
MARINE...Maines
Hazardous weather outlook, Oct 22, 3:41 PM EDT, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
341 PM EDT Thu Oct 22 2020

OHZ003-006>014-017>022-027>032-036>038-047-089-231945-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-
341 PM EDT Thu Oct 22 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms will accompany a cold front Friday afternoon
into Friday evening. A few of the stronger thunderstorms may
approach severe limits with wind gusts to 60 mph the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ023-033-PAZ001>003-231945-
Trumbull-Mahoning-Northern Erie-Southern Erie-Crawford-
341 PM EDT Thu Oct 22 2020

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-149-169-231945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Conneaut OH to Ripley NY-
341 PM EDT Thu Oct 22 2020

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>148-162>168-231945-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
341 PM EDT Thu Oct 22 2020

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Scattered thunderstorms will accompany a cold front Friday afternoon
into Friday evening. A few of the stronger thunderstorms may
approach severe limits with wind gusts to 60 mph the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:28 PM EDTSpecial Weather StatementCLESandusky62 min
Oct 23, 3:00 PM EDTSpecial Weather StatementCLESeneca45 min
Oct 23, 3:23 PM EDTSpecial Weather StatementCLEErie37 min
Oct 23, 3:28 PM EDTSevere Thunderstorm WarningCLEErie26 min
Oct 23, 3:32 PM EDTSpecial Marine WarningCLE50 min
Oct 23, 4:25 PM EDTSpecial Weather StatementCLEKnox35 min
Oct 23, 4:31 PM EDTSpecial Weather StatementCLELucas29 min
Oct 23, 4:33 PM EDTSpecial Marine WarningCLE117 min
Oct 23, 4:40 PM EDTSpecial Weather StatementCLEWood35 min
Oct 23, 4:58 PM EDTSpecial Weather StatementCLELucas, Ottawa47 min
Oct 23, 5:03 PM EDTSpecial Weather StatementCLEHancock, Wood42 min
Oct 23, 5:05 PM EDTSpecial Weather StatementCLEAshland25 min
Oct 23, 5:05 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood40 min
Oct 23, 5:10 PM EDTSevere Thunderstorm WarningCLEHancock, Ottawa, Sandusky, Seneca, Wood, Wyandot52 min
Oct 23, 5:19 PM EDTSpecial Marine WarningCLE86 min
Oct 23, 5:39 PM EDTSpecial Weather StatementCLEMedina51 min
Oct 23, 5:41 PM EDTSevere Thunderstorm WarningCLEErie, Ottawa, Sandusky34 min
Oct 23, 5:43 PM EDTSpecial Marine WarningCLE2 hr
Oct 23, 5:52 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca53 min
Oct 23, 6:10 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake35 min
Oct 23, 6:14 PM EDTSpecial Weather StatementCLELorain31 min
Oct 23, 6:19 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain26 min
Oct 23, 6:24 PM EDTSpecial Marine WarningCLE2 hr
Oct 23, 6:42 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain48 min
Oct 23, 6:44 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake15 min
Oct 23, 7:05 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain, Medina40 min
Oct 23, 7:08 PM EDTSpecial Weather StatementCLEMarion, Morrow52 min
Oct 23, 7:40 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga32 min
Oct 23, 7:45 PM EDTSpecial Weather StatementCLERichland45 min
Oct 23, 7:55 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland, Wayne39 min

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.